Department of Mathematical Sciences

Research Output 1976 2020

Filter
Comment/debate
2019
Open Access
Scaling Limit
Stochastic Equations
Ensemble
Differential equation
Scaling
2018
Nonlinear Diffusion
Diffusion Problem
Applied mathematics
Japan
Nonlinear Problem
2011
2 Citations (Scopus)

Corrigendum to "Hyperbolic polynomial diffeomorphisms of C2. II: Hubbard trees" [Adv. Math. 220 (4) (2009) 985-1022]

Ishii, Y., Mar 1 2011, In : Advances in Mathematics. 226, 4, p. 3850-3855 6 p.

Research output: Contribution to journalComment/debate

Hyperbolic Polynomial
Diffeomorphisms
2009
1 Citation (Scopus)
Jump Process
Ergodicity
Random processes
Stochastic Processes
Lemma
2008

Lap number entropy formula for piecewise affine and projective maps in several dimensions (Nonlinearity (2007) 20, (2755-2772))

Ishii, Y. & Sands, D., Jun 1 2008, In : Nonlinearity. 21, 6, p. 1411 1 p.

Research output: Contribution to journalComment/debate

Entropy numbers
Entropy
nonlinearity
Nonlinearity
entropy
1994
4 Citations (Scopus)

A Second-Order Property of Spline Functions with One Free Knot

Kawasaki, H., Jan 1 1994, In : Journal of Approximation Theory. 78, 2, p. 293-297 5 p.

Research output: Contribution to journalComment/debate

Spline Functions
Splines
Knot
Polynomial Splines
Alternation